# SDR FDEA201402080288

- Difficulty date: February 8, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,089 hours, 37,293 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Aiu
- Part number: 4084538902
- Part serial: 01040664
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEVEL ON, AIR SYS 2 OFF ALERT,  FOLLOWED BY A LEVEL 3 AIR MANIFOLD 2 FAIL ALERT IN FLIGHT.  RED MANIFOLD LIGHT FOR BLEED AIR 2.  IAW QRH, THROTTLE IDLE, TEMP IN MANIFOLD 2 DECREASED.    R & R NR 2 AIU IAW AMM 31-43-02-4.  OPS CHECKED IAW AMM 31-43-02-5.   SYSTEM OPS CHECKED NORMAL.  NO FAULTS ON AIU 2. ACCOMPLISHED STEP 16 OF MTSI AND TESTED NR 2 SYSTEM LOOPS WITH THE TEST BOX. TEST BOX INDICATES THAT THERE IS A SHORT IN SYSTEM NR 2 LOOP APPROXIMATELY SECTION  536 OR 565. NSPECTED LOOPS IN THE AFT ACCESSORY COMPARTMENT.  FOUND SUSPECT LOOP TO BE AFT OF   LOWER AFT PRESSURE BULKHEAD JUST INSIDE ACCESS DOOR ON RT SIDE.  TEMPORARILY INSTALLED NEW LOOP IAW AMM 36-23-02-4.
